MathSciNet Relay Station
MathSciNet bibliographic data
MR1546029 Contributed Item
Pitt, H. R.; Theorems on Fourier series and power series. Duke Math. J. 3 (1937), no. 4, 747–755.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement